# SDR MK1Y1902110004

- Difficulty date: December 18, 2018
- Submitted: February 11, 2019
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N930WE
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 102,570 hours, 19,010 cycles
- Engine: Ge CF680C2B6
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A/C CONVERSION- DURING THE MDCD SURROUND INSTALLATION, SHOP FOUND TOOL MARK COMMON TO THE TRIMMED FUSELAGE SKIN AT STA 654+22 S-21L TO S-22L.
